Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 430418, 9 pages
http://dx.doi.org/10.1155/2014/430418
Research Article

Integrated Fractional Resolvent Operator Function and Fractional Abstract Cauchy Problem

School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 31 October 2013; Accepted 11 December 2013; Published 8 January 2014

Academic Editor: Yong Zhou

Copyright © 2014 Ya-Ning Li and Hong-Rui Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ya-Ning Li and Hong-Rui Sun, “Integrated Fractional Resolvent Operator Function and Fractional Abstract Cauchy Problem,” Abstract and Applied Analysis, vol. 2014, Article ID 430418, 9 pages, 2014. doi:10.1155/2014/430418